# SDR HNAA0700257

- Difficulty date: October 29, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 41,874 hours, 46,937 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Part number: 82970018011
- Part serial: LI0666
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 22,853 hours, 24,960 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE LEFT HAND FORWARD GEAR DOOR REMAINED OPEN AFTER THE GEAR WAS SELECTED TO THE UP POSTION.  REMOVED AND REPLACED LT FORWARD DOOR ACTUATOR REF -8 MM 32-10-36.  SWUNG GEAR SEVERAL TIMES, NO DEFECTS NOTED.  SERVICED AND BLEED THE HYDRAULICS SYSTEM.
